# SDR FDEA201507082177

- Difficulty date: July 8, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24292
- Aircraft time: 840 hours, 25,975 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Stuck
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING ACARS SYS, FOUND L1 DOOR SWITCH S10094 STUCK IN THE CLOSED POSITION.  OPERATIONS CHECKED OK.
